ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Randomized algorithms for stabilizing switching signals

Balachandran, N and Kundu, A and Chatterjee, D (2019) Randomized algorithms for stabilizing switching signals. In: Mathematical Control and Related Fields, 9 (1). pp. 159-174.

Full text not available from this repository.
Official URL: https://doi.org/10.3934/MCRF.2019009


Qualitative behaviour of switched systems has attracted considerable research attention in the recent past. In this article we study ‘how likely’ is it for a family of systems to admit stabilizing switching signals. A weighted digraph is associated to a switched system in a natural fashion, and the switching signal is expressed as an infinite walk on this digraph. We provide a linear time probabilistic algorithm to find cycles on this digraph that have a desirable property (we call it “contractivity”), and under mild statistical hypotheses on the connectivity and weights of the digraph, demonstrate that there exist uncountably many stabilizing switching signals derived from such cycles. Our algorithm does not require the vertex and edge weights to be stored in memory prior to its application, has a learning/exploratory character, and naturally fits very large scale systems.

Item Type: Journal Article
Publication: Mathematical Control and Related Fields
Publisher: American Institute of Mathematical Sciences
Additional Information: The copyright for this article belongs to the Author(s).
Keywords: And phrases; Azuma’s inequality; Discrete-time switched systems; Randomized algorithms
Department/Centre: Division of Electrical Sciences > Electrical Engineering
Date Deposited: 31 Oct 2022 11:12
Last Modified: 31 Oct 2022 11:12
URI: https://eprints.iisc.ac.in/id/eprint/77710

Actions (login required)

View Item View Item